Stochastic stability analysis for Markovian jump neutral nonlinear systems

Full text for this resource is not available from the Research Repository.

Wang, Bo, Shi, Peng, Karimi, Hamid Reza and Dong, Xiucheng (2012) Stochastic stability analysis for Markovian jump neutral nonlinear systems. Modeling, Identification and Control, 33 (4). pp. 131-139. ISSN 1890-1328 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22839
DOI https://doi.org/10.4173/mic.2012.4.2
Official URL http://www.mic-journal.no/ABS/MIC-2012-4-2.asp
Subjects Historical > FOR Classification > 0104 Statistics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID26159, stochastic stability, Markovian jump system, nonlinear system, time-varying delay
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login